# SDR ASAA2022082739670

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737
- Aircraft serial: 35682
- Aircraft time: 54,533 hours, 16,089 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP PANEL DOES NOT ILLUMINATE. GROUNDED - YES. ACCOMPLISHED CYCLE OF MCP CB'S REF B737-800 AMM 20-60-05, MCP RESTORED. ACCOMPLISHED DFCS BITE REF B737-800 FIM 22-11 TASK 801 NO CURRENT FAULTS, ACCOMPLISHED MCP TEST REF AMM 22-11-34 ALL TESTS PASSED.
